MAUDE Adverse Event Report: MAJESTIC DRUG CO., INC. REPAIR-IT; OTC DENTURE REPAIR KIT.

MAJESTIC DRUG CO., INC. REPAIR-IT; OTC DENTURE REPAIR KIT.
Model Number REPAIR-IT
Medical Device Problem Code Missing Value Reason (3192)
Health Effect - Clinical Code Patient Problem/Medical Problem (2688)
Date of Event 06/20/2016
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This report is generated as a result of a 12 month retrospective analysis of previous complaints.Device not returned.
 
Event or Problem Description
The product is an otc denture repair kit.The customer stated that she used the product and got sores in her mouth.She was unable to eat or wear dentures.As a result she went to the emergency room (er).The patient was prescribed antibiotics and told to use mouthwash.The customer was to follow-up with a private physician 1-2 days after.The customer had used the product previously with no adverse reaction.Follow-up calls were placed by company customer service with no answer.

Brand Name
REPAIR-IT
Common Device Name
OTC DENTURE REPAIR KIT.
Manufacturer (Section D)
MAJESTIC DRUG CO., INC.
4996 main st. (route 42)
pob 490
south fallsburg NY 12779
MDR Report Key6471501
Report Number2411564-2017-00002
Device Sequence Number1198448
Product Code EBO
UDI-Device Identifier00010705400913
UDI-Public00010705400913
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
PRE-AMEND
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Patient
Remedial Action Replace
Type of Report Initial
Report Date (Section B) 03/22/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberREPAIR-IT
Device Catalogue NumberREPAIR-IT
Device Lot Number15342
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/27/2016
Initial Report FDA Received Date04/07/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NONE NOTED
Outcome Attributed to Adverse Event Hospitalization;
Patient Age52 YR